# SDR 02FDEA00800

- Difficulty date: November 5, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT STR 23R ASSOCIATED WITH E&E CATWALK.  REPAIRED FRAME IAW SRM 51-40-3.
